# SDR SWIA200616820

- Difficulty date: July 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 9,484 hours, 7,390 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK STARTING IN UPPER LEFT HAND CORNER OF CAPTAIN'S WINDSHIELD.  REPLACED LEFT WINDSHIELD IAW CRJ 200 MM 56-11-01, AND RII 56-402.  OPERATIONAL CHECKS GOOD, PN OFF NP-139321-003 SN OFF 02267H6510.
